Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Mandelbrot set whose boundary is piecewise smooth

Authors: M. F. Barnsley and D. P. Hardin
Journal: Trans. Amer. Math. Soc. 315 (1989), 641-659
MSC: Primary 58F08; Secondary 30D05
MathSciNet review: 1011232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the Mandelbrot set associated with the pair of maps $ {w_{1,2}}:{\mathbf{C}} \to {\mathbf{C}}, {w_1}(z) = sz + 1, {w_2}(z) = {s^\ast }z - 1$, with parameter $ s \in {\mathbf{C}}$, is connected and has piecewise smooth boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F08, 30D05

Retrieve articles in all journals with MSC: 58F08, 30D05

Additional Information

PII: S 0002-9947(1989)1011232-6
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia